Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 835321, 11 pages
http://dx.doi.org/10.1155/2011/835321
Research Article

Global Attractivity and Periodic Solution of a Discrete Multispecies Cooperation and Competition Predator-Prey System

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou 350007, China

Received 20 April 2011; Accepted 8 June 2011

Academic Editor: Ugurhan Mugan

Copyright © 2011 Zheyan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Cull, “Global stability of population models,” Bulletin of Mathematical Biology, vol. 43, no. 1, pp. 47–58, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. E. Franke and A.-A. Yakubu, “Geometry of exclusion principles in discrete systems,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 385–400, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Huang, “A note on global stability for discrete one-dimensional population models,” Mathematical Biosciences, vol. 102, no. 1, pp. 121–124, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. D. Wang and Z. Y. Lu, “Global stability of discrete models of Lotka-Volterra type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 35, no. 8, pp. 1019–1030, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Saito, W. Ma, and T. Hara, “A necessary and sufficient condition for permanence of a Lotka-Volterra discrete system with delays,” Journal of Mathematical Analysis and Applications, vol. 256, no. 1, pp. 162–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. P. Hassell and H. N. Comins, “Discrete time models for two-species competition,” Theoretical Population Biology, vol. 9, no. 2, pp. 202–221, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. M. May, Theoretical Ecology, Principles and Applications, Sounders, Philadelphia, Pa, USA, 1976.
  8. L. Bai, M. Fan, and K. Wang, “Existence of positive periodic solution for difference equations of a cooperative system,” Journal of Biomathematics, vol. 19, no. 3, pp. 271–279, 2004 (Chinese). View at Google Scholar
  9. F. Chen, “Permanence and global attractivity of a discrete multispecies Lotka-Volterra competition predator-prey systems,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 3–12, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H.-F. Huo and W.-T. Li, “Permanence and global stability for nonautonomous discrete model of plankton allelopathy,” Applied Mathematics Letters, vol. 17, no. 9, pp. 1007–1013, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Wang and M. Q. Wang, Ordinary Difference Equation, Xin-jiang University Press, Xin-jiang, China, 1991.
  12. F. Chen, “Permanence of a discrete n-species food-chain system with time delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 719–726, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet